# SDR 97ZZZX4433

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3890B
- Make and model: Bell 206L-1
- Aircraft serial: 45480
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375006101
- Condition: Stuck
- Location: Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT START, TOT INDICATOR POINTER STOP ARM STICKING TO LATEX BUMPER.  REPLACE BUMPER WITH A DIFFERENT MATERIAL.
